MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4), (b)(6) 2003.The full and complete customer telephone extension number is (b)(4).Immucor technical support received customer faxes of reports to assess.
 
Event or Problem Description
On (b)(6) 2018, a (b)(6) customer site reported an unexpected negative antibody crossmatch when using capture-r ready indicator red cells by manual capture method, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7371568
Report Number1034569-2018-00081
Device Sequence Number69511
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/22/2018
Device Catalogue Number0006428
Device Lot Number221039
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1